The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Journal of Pure and Applied Algebra
( Vol. 90 NO.1 / (1993))
Isogenies of Abelian Varieties
A. Silverberg, Yu.G. Zarhin,
Pages. 23-37
Abstract
Contents 1. Introduction
2. Preliminaries
3. Generalizations of Serre's Lemma and Minkowski's theorem
4. Variations on Serre's Lemma
5. Proof of theorem 1.2
6. Proof of theorem 1.3
7. Proof of theorem 1.6
8. Proof of proposition 1.9
Key words
Mathmatical Subject Classification